|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)|
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
Kolmogorov and linear diameters of functional classes and finite dimensional sets
Galeev E. M.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 2.
In this paper we give a brief review of results concerning the Kolmogorov and linear diameters of Sobolev, Holder--Nikol'skii and Besov classes of periodic functions of one and several variables as well as of finite-dimensional sets. We present theorems for the order estimates of diameters obtained by the author, Temlyakov and others.
Keywords: approximation, classes of periodic functions of one and several variables, Kolmogorov diameters, linear diameters, imbedding of functional classes, imbedding of finite dimensional sets.
Language: Russian Download the full text
← Contents of issue
|© 1999-2023 ёжный математический институт|